MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,NON-ADHERENT,3X4,STERILE,LF,1/PK

Medline Industries, LP MEDLINE; PAD,NON-ADHERENT,3X4,STERILE,LF,1/PK
Catalog Number NON25710
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/19/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
PAD,NON-ADHERENT,3X4,STERILE,LF,1/PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50860522
Report Number1417592-2026-48370
Device Sequence Number9936281
Product Code NAB
UDI-Device Identifier40080196740148
UDI-Public40080196740148
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown